Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Springfield, MO

April 10, 20135 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Apr 10, 2013, 6:05 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 6:05 PM CDT (23:05 UTC)
Expired
Apr 11, 2013, 12:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Dallas County, MO, Laclede County, MO, Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:05 PM CDTFLASH FLOODEldon, MOSEVERAL LOW WATER CROSSINGS FLOODED ACROSS MILLER COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WGUS53 KSGF 102305
FFWSGF
MOC029-059-105-131-141-110500-
/O.NEW.KSGF.FF.W.0004.130410T2305Z-130411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT.

* AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR  
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
  AREA. RADAR ESTIMATED RAINFALL AMOUNTS OF AROUND AN INCH FALLING 
  ON AREAS THAT RECEIVED SIGNIFICANT RAINFALL EARLIER TODAY. 
  ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE 
  POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE HH IN TUSCUMBIA...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE HH...1 MILE EAST OF URBANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3860 9283 3844 9262 3843 9241 3834 9240
      3833 9219 3802 9218 3802 9241 3771 9241
      3764 9225 3748 9225 3749 9307 3742 9307
      3742 9318 3790 9318 3790 9308 3793 9307
      3868 9307 3869 9284

$$

FOSTER
2 follow-up statements
917 
WGUS73 KSGF 110056
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT WED APR 10 2013

MOC029-059-105-131-141-110500-
/O.CON.KSGF.FF.W.0004.000000T0000Z-130411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-LACLEDE MO-MILLER MO-MORGAN MO-DALLAS MO-
756 PM CDT WED APR 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CAMDEN...DALLAS...LACLEDE...MILLER AND MORGAN COUNTIES...

AT 751 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
SEVERAL LOW WATER CROSSINGS WERE FLOODED ACROSS MILLER COUNTY. 
ADDITIONAL FLOODING OF LOW WATER CROSSINGS AND SMALL STREAMS ARE 
LIKELY OCCURRING ACROSS THE WARNED AREA. 

RAINFALL WAS ENDING ACROSS THE AREA WITH ADDITIONAL RAINFALL AMOUNTS 
LESS THAN A QUARTER OF AN INCH. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE HH IN TUSCUMBIA...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE HH...1 MILE EAST OF URBANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3860 9283 3844 9262 3843 9241 3834 9240
      3833 9219 3802 9218 3802 9241 3771 9241
      3764 9225 3748 9225 3749 9307 3742 9307
      3742 9318 3790 9318 3790 9308 3793 9307
      3868 9307 3869 9284

$$

FOSTER
493 
WGUS73 KSGF 110452
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT WED APR 10 2013

MOC029-059-105-131-141-110501-
/O.EXP.KSGF.FF.W.0004.000000T0000Z-130411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-LACLEDE MO-MILLER MO-MORGAN MO-DALLAS MO-
1152 PM CDT WED APR 10 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CDT FOR CAMDEN...
DALLAS...LACLEDE...MILLER AND MORGAN COUNTIES...

MUCH OF THIS AREA WILL BE REPLACED BY AN AREAL FLOOD WARNING 
SHORTLY. 

LAT...LON 3860 9283 3844 9262 3843 9241 3834 9240
      3833 9219 3802 9218 3802 9241 3771 9241
      3764 9225 3748 9225 3749 9307 3742 9307
      3742 9318 3790 9318 3790 9308 3793 9307
      3868 9307 3869 9284

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 5:19 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 10, 5:19 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT WED APR 10 2013

...SEVERE WEATHER POTENTIAL INCREASING ACROSS CENTRAL AND SOUTH
CENTRAL MISSOURI INTO THIS EVENING...

.MESOSCALE DISCUSSION...
ISSUED AT 510 PM CDT WED APR 10 2013

THE COLD FRONT THAT HAS BEEN STALLED OVER THE AREA IS STARTING TO
PUSH EAST AND WILL CONTINUE TO SLOWLY PUSH EAST THIS EVENING.
AHEAD OF THE FRONT THE AIRMASS REMAINS UNSTABLE WITH MLCAPE VALUES
IN THE AROUND 1000 TO 1500 J/KG ACROSS THE FAR EASTERN PORTIONS OF
THE CWA.

THUNDERSTORMS ARE DEVELOPING ALONG THE FRONT ACROSS THE
EASTERN PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON. DEEP
LAYER SHEAR WILL CONTINUE TO SUPPORT SUPERCELL DEVELOP. LOW LEVEL
SHEAR THOUGH IS STILL WEAK WHICH IS LIMITING THE TORNADO RISK AT
THIS POINT. THEREFORE...THE MAIN RISK WITH THESE STORMS WILL BE
LARGE HAIL AT THIS TIME.

A LOW LEVEL JET IS SPREADING NORTH ACROSS ARKANSAS AND IS
INCREASING THE LOW LEVEL SHEAR AND THE SUPERCELL TORNADO
POTENTIAL AS WE HEAD INTO THIS EVENING. THIS LOW LEVEL JET AND
INCREASED LOW LEVEL SHEAR WILL SPREAD INTO FAR SOUTH CENTRAL
MISSOURI IN THE NEXT FEW HOURS. WILL HAVE TO WATCH THE SUPERCELLS
ACROSS CENTRAL ARKANSAS SPREADING NORTH INTO THESE AREAS AS THIS
WILL POSE THE GREATEST TORNADO RISK THIS EVENING.

THERE IS ALSO A LINE OF POST FRONTAL THUNDERSTORMS PUSHING EAST
TO THE HIGHWAY 65 CORRIDOR LATE THIS AFTERNOON. THE MAIN RISK WITH
THESE STORMS WILL BE HEAVY RAIN. WITH THE FRONT ON THE MOVE TO THE
EAST...THE TRAINING WILL BE MORE LIMITED THAN IT WAS TODAY...BUT
LOCALIZED FLOODING WILL STILL BE POSSIBLE THIS EVENING.

THE MAIN SEVERE RISK WILL BE FROM NOW TO 02Z AS THE SEVERE STORM
POTENTIAL WILL BE PUSHING EAST OF THE AREA BY THEN. THE POST
FRONTAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD EAST
ACROSS THE AREA PUSHING EAST OUT OF THE AREA OVERNIGHT.

EMERGENCY MANAGERS...LOCAL MEDIA...AND SPOTTERS ACROSS SOUTH
CENTRAL MISSOURI SHOULD CLOSELY MONITOR RADAR TRENDS...AND STAYED
TUNED FOR THE ISSUANCE OF WATCHES AND WARNINGS.

&&

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 320 PM CDT WED APR 10 2013

SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH CENTRAL MISSOURI
AND THE EASTERN OZARKS THIS EVENING AS THE DEEP UPPER TROUGH MOVES
SLOWLY EAST. A BROAD DIFFLUENT FLOW AND AN UPPER JET STREAK COMING
ACROSS THE REGION WILL ENHANCE OVERALL SYNOPTIC SCALE LIFT
RESULTING IN WIDESPREAD RAINFALL. GIVEN THE TRAINING NATURE OF THE
PRECIPITATION AND PRECIPITABLE WATER VALUES NEAR 1.25 WILL
SUPPORT MODERATE TO HEAVY RAINFALL AND THE POTENTIAL FOR
FLOODING. A FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT.

THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST ACROSS THE EASTERN
OZARKS THROUGH EARLY THIS EVENING BEFORE THE SURFACE FRONT MOVES
EAST. THE RAINFALL WILL TAPER OFF FROM THE WEST OVERNIGHT.

THE DEEP UPPER TROUGH WILL MOVE ACROSS THE REGION LATER TONIGHT
AND THURSDAY ALLOWING AN UNSEASONABLY COLD AIRMASS TO OVERSPREAD
THE REGION. LOWS TONIGHT MAY APPROACH THE FREEZING MARK ACROSS FAR
SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI BUT
CONDITIONS WILL NOT BE CONDUCIVE TO FROST...AND FREEZING
TEMPERATURES WILL BE SHORT LIVED AROUND SUNRISE. HIGH TEMPERATURES
THURSDAY WILL ONLY REACH THE 40S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 PM CDT WED APR 10 2013

THE COLD WEATHER WILL PERSIST THURSDAY NIGHT INTO FRIDAY NIGHT WITH
LOWS BOTH NIGHTS IN THE LOWER TO MIDDLE 30S AND POSSIBLY UPPER
20S. THERE IS SOME UNCERTAINTY ON THE AMOUNT OF CLOUD COVER WHICH
MAY PREVENT MAXIMIZING RADIATION AL COOLING.

MORE SPRING LIKE WEATHER WILL RETURN OVER THE WEEKEND AS THE FLOW
SHIFTS TO THE SOUTH. A SERIES OF DISTURBANCES RIDING THROUGH A
MORE ZONAL FLOW WILL BRING AN UNSETTLED WEATHER PATTERN NEXT WEEK
WITH PERIODIC CHANCES FOR SHOWERS. HOWEVER CONFIDENCE ON THE
TIMING OF THESE SYSTEMS IS LOW AT THIS TIME.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1218 PM CDT WED APR 10 2013

WIDESPREAD IFR CONDITIONS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON INTO THE OVERNIGHT HOURS AS A FRONTAL BOUNDARY PUSHES
ACROSS THE AREA. WINDS WILL SHIFT TO WESTERLY THROUGH THE
AFTERNOON. PRECIPITATION WILL CONTINUE THROUGH THE EVENING HOURS
AS THE FRONT PUSHES TO THE EAST. DURING THE AFTERNOON...A FEW
THUNDERSTORMS MAY INTENSIFY WITH INCREASED INSTABILITY. CEILINGS
WILL BEGIN TO LIFT IN THE MORNING AS THE FRONT EXITS TO THE EAST.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KSZ073-097-101.

&&

MESOSCALE...WISE
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...KARDELL
Hazardous weather outlook, Apr 10, 5:40 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT WED APR 10 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
540 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED FREEZE RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
  CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS EVENING. SEVERE
  STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF
  GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 60 MPH. THERE IS
  A RISK FOR A COUPLE OF TORNADOES. THE GREATEST TORNADO RISK WILL
  BE FROM STORMS TRACKING NORTHEAST OUT OF ARKANSAS GENERALLY
  ALONG AND SOUTHEAST OF A MOODY TO EMINENCE MISSOURI LINE ACROSS
  FAR SOUTH CENTRAL MISSOURI. THE SEVERE RISK SHOULD GENERALLY
  PUSH EAST OF THE AREA BY AROUND 9 PM THIS EVENING.

  RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE
  OUTLOOK AREA THROUGH THIS EVENING INTO THE EARLY OVERNIGHT
  HOURS. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL.

  ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL
  OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS TRAIN OVER THE
  SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN FLOODING OF
  SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS.

  LOW TEMPERATURES MAY APPROACH FREEZING ACROSS EXTREME
  SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO
  DIP TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS.
  TEMPERATURES MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS
  AND WESTERN MISSOURI BY LATE TONIGHT AS WELL.

  SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY
  AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED EARLY THIS EVENING
  ACROSS SOUTH CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Apr 10, 4:12 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             PROTEM                  36.53N 92.86W
04/10/2013  E0.75 INCH       TANEY              MO   PUBLIC

&&

MGRIFFIN
Local storm report, Apr 10, 4:41 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             6 SE MANSFIELD          37.05N 92.50W
04/10/2013  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

            REPORTED ON HWY U JUST SOUTH OF THE DOUGLAS AND WRIGHT
            COUNTY LINE

&&

MGRIFFIN
Local storm report, Apr 10, 4:48 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 NE MANSFIELD          37.14N 92.54W
04/10/2013  M0.75 INCH       WRIGHT             MO   AMATEUR RADIO

&&

MGRIFFIN
Local storm report, Apr 10, 4:54 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 WSW NORWOOD           37.10N 92.45W
04/10/2013  M1.00 INCH       WRIGHT             MO   AMATEUR RADIO

            AMATEUR RADIO REPORTED QUARTER SIZE HAIL NEAR MACOMB OR
            JUST WEST OF NORWOOD

&&

MGRIFFIN
Local storm report, Apr 10, 5:29 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     LIGHTNING        OZARK                   37.02N 93.21W
04/10/2013                   CHRISTIAN          MO   BROADCAST MEDIA

            BROADCAST MEDIA REPORTING A HOUSE ON FIRE AT 218 PRAIRIE
            RIDGE LANE IN OZARK MO FROM LIGHTNING

&&

MGRIFFIN
Local storm report, Apr 10, 5:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             7 NNE ST. JAMES         38.09N 91.56W
04/10/2013  M1.00 INCH       PHELPS             MO   EMERGENCY MNGR

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:12 AM CDTSpecial Weather StatementSGFCamden, Miller33 min
Apr 10, 5:52 AM CDTSpecial Weather StatementSGFDallas23 min
Apr 10, 5:59 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster46 min
Apr 10, 8:28 AM CDTAreal Flood AdvisorySGFCamden, Dallas, Laclede, Miller, Pulaski6 hr
Apr 10, 9:07 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 10, 9:07 AM CDTRiver Flood WarningSGFVernon4 days
Apr 10, 10:19 AM CDTFlood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more12 hr
Apr 10, 12:48 PM CDTFlash Flood WarningSGFMcDonald, Newton6 hr
Apr 10, 1:27 PM CDTFlash Flood WarningSGFDade, Lawrence6 hr
Apr 10, 2:47 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright58 min
Apr 10, 3:14 PM CDTSevere Thunderstorm WarningSGFPhelps31 min
Apr 10, 4:16 PM CDTSevere Thunderstorm WarningSGFDouglas29 min
Apr 10, 4:24 PM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright36 min
Apr 10, 4:32 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps43 min
Apr 10, 4:39 PM CDTSevere Thunderstorm WarningSGFWright51 min
Apr 10, 4:46 PM CDTSevere Thunderstorm WarningSGFPulaski44 min
Apr 10, 4:51 PM CDTSevere Thunderstorm WarningSGFHickory24 min
Apr 10, 5:16 PM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Hickory, Polk6 hr
Apr 10, 5:49 PM CDTFlash Flood WarningSGFDouglas, Ozark, Taney, Texas, Wright6 hr
Apr 10, 6:11 PM CDTAreal Flood AdvisorySGFWebster5 hr
Apr 10, 6:24 PM CDTAreal Flood AdvisorySGFBenton5 hr
Apr 10, 6:35 PM CDTFlash Flood WarningSGFPhelps6 hr
Apr 10, 6:50 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon55 min
Apr 10, 6:57 PM CDTAreal Flood WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more15 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.